# SDR AALA201711069027

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,171 hours, 27,085 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303200200
- Part serial: 102UW
- Condition: Corroded
- Location: Rt Mlg Pintle
- Part time: 52,171 hours, 27,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR AFT PINTLE PIN WAS CORRODED.  REPLACED PINTLE PIN IAW 26T00032001.
